Show simple item record

dc.contributor.authorOzarslan, Mehmet Ali
dc.contributor.authorDuman, Oktay
dc.date.accessioned2019-07-04T14:19:44Z
dc.date.available2019-07-04T14:19:44Z
dc.date.issued2016-01
dc.identifier.citationÖzarslan, M. A., & Duman, O. (2016). Smoothness properties of modified Bernstein-Kantorovich operators. Numerical Functional Analysis and Optimization, 37(1), 92-105.en_US
dc.identifier.issn0163-0563
dc.identifier.urihttps://doi.org/10.1080/01630563.2015.1079219
dc.identifier.urihttp://hdl.handle.net/20.500.11851/1720
dc.description.abstractIn this article, we consider modified Bernstein-Kantorovich operators and investigate their approximation properties. We show that the order of approximation to a function by these operators is at least as good as that of ones classically used. We obtain a simultaneous approximation result for our operators. Also, we prove two direct approximation results via the usual second-order modulus of smoothness and the second-order Ditzian-Totik modulus of smoothness, respectively. Finally, some graphical illustrations are provided.en_US
dc.language.isoengen_US
dc.publisherTaylor and Francis Inc.en_US
dc.rightsinfo:eu-repo/semantics/closedAccess
dc.subjectBernstein-Kantorovich operatorsen_US
dc.subjectDitzian-Totik modulus of smoothnessen_US
dc.subjectmodulus of continuityen_US
dc.subjectsimultaneous approximationen_US
dc.titleSmoothness Properties of Modified Bernstein-Kantorovich Operatorsen_US
dc.typearticleen_US
dc.relation.journalNumerical Functional Analysis And Optimizationen_US
dc.contributor.departmentTOBB ETU, Faculty of Science and Literature, Depertment of Mathematicsen_US
dc.contributor.departmentTOBB ETÜ, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.identifier.volume37
dc.identifier.issue1
dc.identifier.startpage92
dc.identifier.endpage105
dc.contributor.orcidhttps://orcid.org/0000-0001-7779-6877
dc.identifier.wosWOS:000367341700007
dc.identifier.scopus2-s2.0-84952684307
dc.contributor.tobbetuauthorDuman, Oktay
dc.identifier.doi10.1080/01630563.2015.1079219
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıtr_TR


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record